RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 193, Number 1, Pages 9–12 (Mi dan35499)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Spectral decompositions corresponding to an arbitrary nonnegative selfadjoint extension of Laplace's operator

Sh. A. Alimov, V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (547 kB)

Bibliographic databases:
UDC: 517.994+517.43
Presented: А. Н. Тихонов
Received: 24.02.1970

Citation: Sh. A. Alimov, V. A. Il'in, “Spectral decompositions corresponding to an arbitrary nonnegative selfadjoint extension of Laplace's operator”, Dokl. Akad. Nauk SSSR, 193:1 (1970), 9–12

Citation in format AMSBIB
\Bibitem{AliIli70}
\by Sh.~A.~Alimov, V.~A.~Il'in
\paper Spectral decompositions corresponding to an arbitrary nonnegative selfadjoint extension of Laplace's operator
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 193
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan35499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0273438}
\zmath{https://zbmath.org/?q=an:0206.43901}


Linking options:
  • http://mi.mathnet.ru/eng/dan35499
  • http://mi.mathnet.ru/eng/dan/v193/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, “On spectral decompositions of functions in $H_p^\alpha$”, Math. USSR-Sb., 30:1 (1976), 1–16  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:48
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020